# SDR 2008FA0000871

- Difficulty date: November 1, 2008
- Submitted: December 2, 2008
- Operation: General aviation
- Aircraft: N6GJ
- Make and model: Beech H-18
- Aircraft serial: BA633
- Engine: Pwa R985*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spar
- Condition: Cracked
- Location: Unknown
- Stage of operation: NR
- How discovered: X
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAVE JUST HAD THE SPAR X-RAY ACCOMPLISHED IAW AD75-27-09 R2.  UPON REVIEW OF THE X-RAYS IT WAS DETERMINED THAT THERE WAS A CRACK.  IT SEEMS THIS CRACK OF A VERY SIMILAR ONE WAS PREVIOUSLY REPAIRED AND THAT REPAIR IS IN QUESTION AS WELL.  (K)
